This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
My mum had a ischemic stroke three months ago. After two weeks or so, she started to feeling "somthing" running inside her body, "something" spinning inside her head and her stomach...... does anyone has similar experience???
Also, in the first month, she was given both aspirin and plavix. after that, the doctor said she just needed to take either one. but my mum feels and blames that it was plavix that causes her those strange and unpleasant feelings, so she finally sticked to aspirin.
i took her to another neurologist today, who advised that my mum's condition is very risky (her main artary is more than 60 or 70% clogged). he advised my mum to take both aspirin and plavix. my mum is unwilling to do so. May I know if what do people normally have for stroke secondary prevention? and in particular those being identified as high risk group?? thx!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.